# SDR CA061106007

- Difficulty date: October 24, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,445 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 3035381
- Condition: Fractured
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE POWER REDUCED TO IDLE UNCOMMANDED IN CRUISE.  AN EMERGENCY WAS DECLARED AND THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A FRACTURED FUEL CONTROL P3 AIR SUPPLY TUBE.  THE FRACTURE HAD OCCURRED IN THE WELD AREA AT THE TUBE "B" NUT. (TC# 20061106007)
